Fevadol Sf Furity Syrup | 145Ml
Fevadol Sf Furity Syrup | 145Ml
Fevadol Sf Furity Syrup | 145Ml

Fevadol Sf Furity Syrup | 145Ml

SAR 10 5
21 Points
FEVADOL
Ask our pharmacist
Live Chat Send Email
Share product
Download Adam Pharmacy App

fevado sf suryp

active ingredients

 

contains paracetamol, which belongs to a group of medicines called pain relievers

Each 5ml of Alvivadol contains 160mg Paracetamol

uses

 

 

It is used to reduce high temperature

It is used in cases of mild pain such as toothache

It is used to relieve cold and flu symptoms

Dosing

 

 

Less than 2 years old: Consult a doctor

2-3 years: 5 ml spoonful up to 4 times daily

4-5 years: 5 ml spoonful 2.5 ml spoonful up to 4 times daily

6-8 years: 2 teaspoonfuls 5 ml up to 4 times daily

9-10 years: 2 teaspoonfuls 5 ml 1 teaspoon 2.5 ml up to 4 times daily

11 years: 3 spoon 5 ml up to 4 times daily

 

Notes

Leave at least 4 hours between doses

Do not give more than 4 doses in 24 hours

Do not give for more than 3 days without talking to a doctor

Overdose

In case of overdose, contact your doctor and go to the nearest emergency room because of the risk of severe liver damage

If you forget the medicine

Do not take a double dose to make up for a forgotten dose

If you take Paracetamol for a long time, it may lead to liver problems

 side effects

 

Like all medicines, it can cause side effects

 

rash

skin peeling

lip ulcers

facial swelling

wheezing when breathing

chest tightness

If you experience any of the following symptoms, stop using the medicine and refer to your doctor as soon as possible

Easily bruising

Sore throat

severe abdominal pain

loss of appetite

nausea

vomit

How to store the medicine

keep away from the reach of the children

Store at a temperature below 30

The medicine expires within 30 days of opening the package

GTIN : 0000001001006
Weight : 0.100 KG
Sorry, there are no results for your search. Try searching with different data https://www.adamonline.com/front/images/empty-product-search.png SAR

Price

Brand